广义Calderón-Zygmund算子交换子在变指数Lebesgue空间中的有界性
Boundedness of Commutators of a Class of Generalized Calderón-Zygmund Operators on Lebesgue Space with Variable Exponent

作者: 马丽娜 :赤峰学院数学与统计学院; 李书海 , 汤获 :;

关键词: Calderón-Zygmund算子交换子变指数Calderón-Zygmund Operator Commutator Variable Exponent

摘要: 本文讨论了一类由广义的Calderón-Zygmund算子与Lipschitz函数生成的交换子,通过极大函数估计,得到了其在变指数Lebesgue空间中的有界性。

Abstract: In this paper, the author discusses commutators of a class of generalized Calderón-Zygmund operators generated by Lipschitz functions. By maximal function estimates, the boundedness of these commutators on Lebesgue space with variable exponent is obtained.

文章引用: 马丽娜 , 李书海 , 汤获 (2012) 广义Calderón-Zygmund算子交换子在变指数Lebesgue空间中的有界性。 理论数学, 2, 78-81. doi: 10.12677/pm.2012.22013

参考文献

[1] D. Cruz-Uribe, A. Fiorenza, J. Martell and C. Perez. The boundedness of classical operators on variable LP spaces. Annales Academiæ Scientiarum Fennicæ, 2006, 31: 239-264.

[2] D. C. Chang, J. F. Li and J. Xiao. Weighted scale estimates for Calderón-Zygmund type operators. Contemporary Mathematics, 2007, 446: 61-70.

[3] 李俊峰. 某些算子及交换子的有界性[D]. 北京师范大学, 2005.

[4] 马丽娜, 江寅生. 广义Calderón-Zygmund算子交换子的有界性[J]. 高校应用数学学报, 2009, 24(4): 453-461.

[5] 林燕. Calderón-Zygmund型算子及其交换子的Sharp极大函数估计[J]. 数学物理学报, 2011, 31A(1): 206-215.

[6] O. Kovacik, J. Rakosnik. On spaces LP(x) and Wk ,p(x). Czechoslovak Mathematical Journal, 1991, 41(4): 592-618.

分享
Top